Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF MATHEMATICAL EXTENSION   2018 , Volume 12 , Number 4; Page(s) 1 To 19.
 
Paper: 

New Fixed Point Results under Generalized C-Distance in tvs-Cone B-Metric Spaces with an Application to Systems of Fredholm Integral Equations

 
 
Author(s):  SOLEIMANI RAD Ghasem, FALLAHI Kamal*, KADELBURG Z.
 
* Department of Mathematics Payame Noor University Tehran, Iran
 
Abstract: 
In this paper, we define a generalized c-distance in tvs-cone b-metric spaces and introduce some results about its properties. Then we prove some new fixed point and common fixed point results (with the underlying cone which is not normal). Respective results concerning mappings without periodic points are also deduced. Some examples are presented to validate our obtained results. An application to system of Fredholm integral equations is presented.
 
Keyword(s): tvs-cone b-metric space,generalized c-distance,fixed point,periodic point,system of integral equations
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

SOLEIMANI RAD, G., & FALLAHI, K., & KADELBURG, Z. (2018). New Fixed Point Results under Generalized C-Distance in tvs-Cone B-Metric Spaces with an Application to Systems of Fredholm Integral Equations. JOURNAL OF MATHEMATICAL EXTENSION, 12(4), 1-19. https://www.sid.ir/en/journal/ViewPaper.aspx?id=667850



Vancouver: Copy

SOLEIMANI RAD Ghasem, FALLAHI KAMAL, KADELBURG Z.. New Fixed Point Results under Generalized C-Distance in tvs-Cone B-Metric Spaces with an Application to Systems of Fredholm Integral Equations. JOURNAL OF MATHEMATICAL EXTENSION. 2018 [cited 2021June19];12(4):1-19. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=667850



IEEE: Copy

SOLEIMANI RAD, G., FALLAHI, K., KADELBURG, Z., 2018. New Fixed Point Results under Generalized C-Distance in tvs-Cone B-Metric Spaces with an Application to Systems of Fredholm Integral Equations. JOURNAL OF MATHEMATICAL EXTENSION, [online] 12(4), pp.1-19. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=667850.



 
  pdf-File
Yearly Visit 58
 
 
Latest on Blog
Enter SID Blog